# SDR TWAA0004903

- Difficulty date: March 22, 2000
- Submitted: March 27, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- Aircraft time: 75,588 hours, 80,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE SUPPORT RIBS FOR FLOOR PANEL NUMBER 40 WERE CRACKED.  MADE NEW PANEL PER STA SSRM 53-00-104 PAGE 201.
